Alert archive / Florida / Wind Advisories in 2011
Wind Advisory 5, NWS Jacksonville, FL
NWS Jacksonville, FL issued this wind advisory at Nov 18, 2011, 6:29 AM EST for Flagler County, Nassau County, Florida; Camden County, Glynn County, Georgia. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2011, 6:29 AM EST (11:29 UTC)
- Expired
- Nov 18, 2011, 6:21 PM EST
- In force
- 12 hr
- Issued by
- NWS Jacksonville, FL
Counties Flagler County, FL, Nassau County, FL, Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 17 km from the middle of the area, began a volume at 11:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 11.5 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1668 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
858 WWUS72 KJAX 181129 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 629 AM EST FRI NOV 18 2011 FLZ024-025-033-038-GAZ154-166-182300- /O.CAN.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/ /O.NEW.KJAX.WI.Y.0005.111118T1129Z-111119T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER-COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST...BRUNSWICK...ST MARYS 629 AM EST FRI NOV 18 2011 ...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE LAKE WIND ADVISORY HAS BEEN CANCELED. * EVENT...NORTHEAST TO EAST WINDS 25 TO 30 MPH WITH GUSTS OF 35 TO 40 MPH WILL CONTINUE. * TIMING...WINDY CONDITIONS WILL CONTINUE ALONG THE COAST TONIGHT AND SAINT JOHNS RIVER BASIN TODAY. WINDS WILL DECREASE THIS EVENING. * IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. SOME MINOR DAMAGE TO TREES AND PROPERTY IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. && $$ FLZ032-037-GAZ153-165-182300- /O.CON.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 629 AM EST FRI NOV 18 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * EVENT...NORTHEAST TO EAST WINDS 20 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH. * TIMING...WINDY CONDITIONS WILL CONTINUE TODAY...THEN DECREASE THIS EVENING. * IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ ENYEDI
2 follow-up statements
864 WWUS72 KJAX 181829 AAA NPWJAX URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 129 PM EST FRI NOV 18 2011 GAZ154-166-190000- /O.CAN.KJAX.WI.Y.0005.000000T0000Z-111119T0000Z/ /O.EXA.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/ COASTAL GLYNN-COASTAL CAMDEN- INCLUDING THE CITIES OF...BRUNSWICK...ST MARYS 129 PM EST FRI NOV 18 2011 ...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE WIND ADVISORY HAS BEEN CANCELLED. * EVENT...NORTHEAST TO EAST WINDS 15 TO 20 MPH WITH GUSTS OF 30 MPH WILL CONTINUE. * TIMING...WINDY CONDITIONS WILL CONTINUE ALONG THE COAST. WINDS WILL DECREASE THIS EVENING. * IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. SOME MINOR DAMAGE TO TREES AND PROPERTY IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$ FLZ024-025-033-038-190000- /O.CON.KJAX.WI.Y.0005.000000T0000Z-111119T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 129 PM EST FRI NOV 18 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * EVENT...NORTHEAST TO EAST WINDS 25 MPH WITH GUSTS OF 35 MPH WILL CONTINUE...MAINLY ALONG THE COAST AND ST JOHNS RIVER AREA. * TIMING...WINDY CONDITIONS WILL CONTINUE ALONG THE COAST AND SAINT JOHNS RIVER BASIN TODAY. WINDS WILL DECREASE THIS EVENING. * IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. SOME MINOR DAMAGE TO TREES AND PROPERTY IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 25 TO 39 MPH ARE EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 40 TO 57 MPH OR GREATER AT ANY TIME. MINOR DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE POSSIBLE WITH WIND OF THIS MAGNITUDE. MOTORISTS IN HIGH PROFILES VEHICLES ARE ADVISED TO USE CAUTION UNTIL THE WIND SUBSIDES. STRONG WINDS CAN TOPPLE TREES...BLOW WEAKENED ROOFS OFF HOUSES... AND DOWN POWER LINES. TAKE PRECAUTIONS TO SECURE TRASH CANS... LAWN FURNITURE...AND ANY OTHER LOOSE OUTDOOR OBJECTS. && $$ FLZ032-037-GAZ153-165-190000- /O.CON.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/ CLAY-PUTNAM-INLAND GLYNN-INLAND CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA...WOODBINE 129 PM EST FRI NOV 18 2011 ...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * EVENT...NORTHEAST TO EAST WINDS 15 TO 20 MPH WITH GUSTS OF 30 MPH. * TIMING...WINDY CONDITIONS WILL CONTINUE TODAY...THEN DECREASE THIS EVENING. * IMPACT...BOATERS IN THE NEAR SHORE WATERS AND DRIVERS OF HIGH PROFILE VEHICLES SHOULD EXERCISE CAUTION IN THE ADVISORY AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LAKE WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 20 TO 25 MPH OR GUSTS OF 30 TO 39 MPH ARE EXPECTED. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. BOATERS IN THE ADVISORY AREA SHOULD AVOID OPEN WATER AND STAY CLOSE TO SHORE IN WIND PROTECTED INLETS. HIGH PROFILE VEHICLES SHOULD USE EXTRA CAUTION WHEN TRAVELING AS WELL. && $$
130 WWUS72 KJAX 182321 NPWJAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSONVILLE FL 621 PM EST FRI NOV 18 2011 FLZ024-025-033-038-190030- /O.CAN.KJAX.WI.Y.0005.000000T0000Z-111119T0000Z/ NASSAU-DUVAL-ST JOHNS-FLAGLER- INCLUDING THE CITIES OF...FERNANDINA BEACH...JACKSONVILLE... ST AUGUSTINE...PALM COAST 621 PM EST FRI NOV 18 2011 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE WIND ADVISORY. $$ FLZ032-037-GAZ153-154-165-166-190030- /O.CAN.KJAX.LW.Y.0042.000000T0000Z-111119T0000Z/ CLAY-PUTNAM-INLAND GLYNN-COASTAL GLYNN-INLAND CAMDEN- COASTAL CAMDEN- INCLUDING THE CITIES OF...GREEN COVE SPRINGS...PALATKA... BRUNSWICK...WOODBINE...ST MARYS 621 PM EST FRI NOV 18 2011 ...LAKE WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS CANCELLED THE LAKE WIND ADVISORY. $$ JDS
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this wind advisory went out at Nov 18, 3:15 AM EST, 3 hours 14 minutes earlier.
Area forecast discussion, Nov 18, 3:15 AM EST, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EST FRI NOV 18 2011
...COOL AND WINDY TODAY...
.SHORT TERM...NNE SURGE WILL PUSH ACROSS THE CWA EARLY THIS MORNING.
ISSUED A LAKE WIND ADVISORY FOR OUR COASTAL ZONES AND THE ST. JOHNS
RIVER BASIN THROUGH 7 PM THIS EVENING FOR WINDS 20-25 MPH AND GUSTS
TO 30 MPH. FARTHER INLAND EXPECT BREEZY CONDITIONS. CLOUD COVER WILL
INCREASE FROM THE NNE WITH SCT-BKN STRATOCU ADVECTING OVER THE AREA.
HIGH TEMPS WILL NEAR 60 ACROSS SE GA TO NEAR 70 ACROSS OUR S FL
ZONES.
TONIGHT NE DRAINAGE FLOW WILL FOCUS THE COLDEST TEMPS ACROSS OUR
INLAND ZONES WEST OF JESUP SWD TOWARD JASPER WITH MINS IN THE LOW
40S...WHILE THE COAST WILL STAY WARMER WITH MINS IN THE UPPER 50S
UNDER ONSHORE FLOW AND MORE CLOUD COVER. WE COULD SEE A FEW SHRA
ACROSS OUR NE GA ZONES EARLY SAT MORNING AS COASTAL TROUGH DEVELOPS
OFFSHORE. BY SAT AFTN...LOW STRATUS FROM THE ATLANTIC IS EXPECTED
MOVE INLAND AS TEMPS COOL WITH AREAS OF FOG DEVELOPING DURING THE
EARLY EVENING HOURS.
THE INFLUX OF LOW LEVEL MOISTURE AND ADVECTION OF LOW STRATUS
INLAND...COUPLED WITH LIGHT WINDS WILL PROMOTE LOWERING VSBYS
THROUGH SUN MORNING. A LOW CHANCE OF SHOWERS DEVELOPS OVER OUR SE FL
ZONES THEN PROGRESSES NWD ALONG THE COAST SAT NIGHT INTO SUN AS MORE
AMPLIFIED COASTAL TROUGHING DEVELOPS.
TEMPS OVER THE WEEKEND WILL REBOUND FROM HIGHS IN THE LOW 70S SAT TO
THE UPPER 70S SUN AS CLOUD COVER DECREASES AND DRIER AIR FROM THE N
FILTERS ACROSS THE CWA AND HEIGHTS RISE ALOFT WITH RETROGRADING
UPPER RIDGE. MINS WILL BOUNCE UP FROM THE LOW 40S INLAND SAT MORNING
TO LOW 50S INLAND SUN MORNING.
MON SFC HIGH WILL BUILD OVER THE AREA WITH WARM TEMPS NEARING 80
INLAND. COULD SEE AREAS OF FOG MON MORNING.
.LONG TERM...TUE SFC HIGH PRESSURE DOMINATES EAST OF THE AREA WITH
UPPER RIDGING ACROSS FL. DRY CONDITIONS ARE EXPECTED UNDER PARTLY
CLOUDY SKIES WITH HIGHS IN THE MID/UPPER 70S. TUE NIGHT INTO WED A
SHEARED OUT SFC FRONT MOVES OVER THE SE REGION FROM THE WNW. DEEP
LAYER MOISTURE WILL BE LIMITED...BUT AT THIS TIME IT APPEARS THAT
THERE WILL BE ENOUGH UPPER FORCING AND LOW LEVEL INSTABILITY TO HAVE
A LOW CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS WED INTO WED
EVENING. WED NIGHT INTO THU THE FRONT IS BRIDGED BY HIGH PRESSURE
BUILDING OVER THE MID-ATLANTIC REGION...SIMILAR SCENARIO TO WHAT WE
ARE EXPECTING TONIGHT AND TODAY. A COOLER AND BREEZY ONSHORE FLOW IS
EXPECTED TO DEVELOP THU WHICH WILL RELAX INTO FRI AS THE HIGH TO OUR
NORTH SHIFTS SWD. TEMPS WILL COOL TO NEAR CLIMO VALUES WITH HIGHS IN
THE UPPER 60S TO LOW 70S AND MINS FALLING INTO THE LOW 50S INLAND.
&&
.AVIATION...
NORTHEAST SURGE WILL BRING ALONG WITH IT GUSTY WINDS AT TIMES AND
POSSIBLE MVFR CIGS AND HAVE SHOWN THIS TREND IN THE TAF SET. LOW
LEVEL WIND SHEAR WILL CONTINUE TO BE AN ISSUE EARLY THIS MORNING AT
LOCATIONS BEFORE THE STRONG NE WINDS REACHES THEIR LOCATIONS.
WINDS WILL SUBSIDE AT ALL TAF LOCATIONS AFTER SUNSET THIS EVENING.
&&
.MARINE...
STRONG NORTHEAST SURGE WILL SETTLE OVER THE COASTAL WATERS THIS
MORNING WITH POSSIBLE GUSTS TO GALE FORCE BUT NOT EXPECTED TO BE
FREQUENT ENOUGH FOR GALE WARNINGS. SEAS WILL BUILD TO 7 TO 10 FEET.
REMAINDER OF THE FORECAST PERIOD WILL BE ON SLOWLY SUBSIDING ONSHORE
FLOW OVER THE WEEKEND AND INTO EARLY NEXT WEEK WITH HEADLINES ENDING
OVER THE OFFSHORE WATERS BY SATURDAY NIGHT.
RIP CURRENTS: STRONG NE SURGE WILL PUSH RIP CURRENT RISK QUICKLY TO
HIGH LEVELS WITH BREAKERS BUILDING TO 4 TO 6 FT. STILL UNSURE IF
BREAKERS WILL REACH THE 7 FT CRITERIA...HAVE ISSUED A COASTAL HAZARD
MESSAGE TO HIGHLIGHT THE THREAT TODAY.
&&
.FIRE WEATHER...
NE SURGE OF WINDS WILL QUICKLY MOISTEN THE BOUNDARY LAYER TODAY IN
ALL AREAS EXCEPT INLD SE GA WHERE RH VALUES WILL FALL INTO THE
25-30% RANGE GENERALLY NORTH AND WEST OF ALMA AND WITH E/NE SFC
WINDS AT 15 MPH WITH GUSTS TO 20 MPH HAVE ISSUED A FIRE DANGER
STATEMENT FOR CONDITIONS JUST BELOW RED FLAG CRITERIA.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 61 42 70 52 / 0 10 10 10
SSI 60 53 70 61 / 10 20 10 20
JAX 63 51 73 59 / 10 10 10 10
SGJ 65 58 74 64 / 10 10 10 20
GNV 67 51 77 59 / 10 10 10 10
OCF 70 54 79 60 / 10 10 10 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR CLAY-DUVAL-
FLAGLER-NASSAU-PUTNAM-ST JOHNS.
GA...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR COASTAL
CAMDEN-COASTAL GLYNN-INLAND CAMDEN-INLAND GLYNN.
AM...SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST SATURDAY NIGHT FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALTAMAHA
SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH
TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH
FL OUT 20 NM.
&&
ENYEDI/HESSHazardous weather outlook, Nov 18, 6:10 AM EST, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 610 AM EST FRI NOV 18 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-190245- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 610 AM EST FRI NOV 18 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...LAKE WIND ADVISORY FOR THE COAST AND SAINT JOHNS RIVER BASIN THROUGH FRIDAY EVENING... ...HIGH RISK OF RIP CURRENTS ALONG THE COAST TODAY... STRONG NORTH TO NORTHEAST OF 20 TO 25 MPH WITH GUSTS UP TO 35 MPH ARE EXPECTED THROUGH THIS EVENING ACROSS COASTAL COUNTIES AND ALONG THE ST. JOHNS RIVER BASIN. A LAKE WIND ADVISORY HAS BEEN ISSUED. PLEASE REFER TO THE URGENT WEATHER MESSAGE FOR MORE INFORMATION. ONSHORE FLOW WILL CREATE A HIGH RISK OF CURRENTS TODAY AND RAISE BREAKER HEIGHTS TO 4 TO 6 FEET. PLEASE REFER TO THE COASTAL HAZARD MESSAGE AND SURF ZONE FORECAST FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AN ELEVATED RISK OF RIP CURRENTS CONTINUING THROUGH THE WEEKEND DUE TO PERSISTENT ONSHORE FLOW. AREAS OF FOG ARE EXPECTED TO DEVELOP SATURDAY EVENING AND PERSIST THROUGH SUNDAY MORNING. FOG IS ALSO POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY MORNING. SCATTERED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND WEDNESDAY EVENING IN ADVANCE OF AN APPROACHING COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 11:41 PM EST | Lake Wind Advisory | JAX | Flagler, Nassau | 19 hr |
| Nov 18, 2:44 AM EST | Rip Current Statement | JAX | Flagler, Nassau | 43 hr |
Nearby
Wind Advisories in Florida, 2011Wind Advisories in Georgia, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.